# SDR R61A201401100056

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut
- Part number: MS2113306
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUTOUT NR 3 LATCH FITTING HAS CORROSION ON MOUNTING NUT.  MAINTENANCE R & R LATCH FITTING NUT IAW AMM 53-21-29.
